# SDR 96ZZZX5878

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3918L
- Make and model: Cessna 172G
- Aircraft serial: 17254087
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 40044
- Condition: Corroded
- Location: Eng Lt Aft
- Part time: 1,628 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MOTOR MOUNT THROUGH-BOLTS HOLES WERE CORRODED.  FWD RIGHT MOUNT AND LEFT AFT MOUNT.
